| Model Number |
101/860/070 |
| Medical Device Problem Codes |
Gas/Air Leak (2946); No Pressure (2994)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: b3: month and year of event have been provided, day is unknown.D3, g1, and g2 email is: regulatory.Responses@icumed.Com.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during patient use, there was cuff air leakage.Air leaking from the pilot balloon connection, no pressure felt in the pilot balloon after about forty (40) minutes.Adverse patient effects are unknown.
Additional Manufacturer Narrative
One sample was received for evaluation.Visual inspection revealed the sample was received without its original packaging, and in good condition.Functional testing was performed, and the reported issue of leakage was able to be replicated.The root cause was unable to be determined.Device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.
Additional Manufacturer Narrative
D4: udi updated.Udi related data quality updates only.